# SDR RAIA00504014

- Difficulty date: April 12, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 14,494 hours, 13,902 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

FLT 3519 - PIT - LAV SMOKE ALARM SMOKE VISIBLE AND SMELL IN CABIN.  MAINTENANCE COULD NOT DUPLICATE MALFUNCTION.  DURING GROUND ENGINE RUN AND LAV SMOKE TEST.
